# SDR CALA0001879

- Difficulty date: December 11, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 46,067 hours, 23,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN KEEL BEAM LOWER SKIN AT STA 706, LBL 6, WL 148.5. A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-60-12, FIGURE 202, SHEET 3.
